File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust integral sliding mode control for uncertain stochastic systems with time-varying delay

TitleRobust integral sliding mode control for uncertain stochastic systems with time-varying delay
Authors
KeywordsIntegral Sliding Mode Control
Nonlinearities
Stochastic Systems
Time Delay
Issue Date2005
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2005, v. 41 n. 5, p. 873-880 How to Cite?
AbstractThis paper is concerned with sliding mode control for uncertain stochastic systems with time-varying delay. Both time-varying parameter uncertainties and an unknown nonlinear function may appear in the controlled system. An integral sliding surface is first constructed. Then, by means of linear matrix inequalities (LMIs), a sufficient condition is derived to guarantee the global stochastic stability of the stochastic dynamics in the specified switching surface for all admissible uncertainties. The synthesized sliding mode controller guarantees the reachability of the specified sliding surface. Finally, a simulation example is presented to illustrate the proposed method. © 2005 Published by Elsevier Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/156745
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorNiu, Yen_US
dc.contributor.authorHo, DWCen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:43:47Z-
dc.date.available2012-08-08T08:43:47Z-
dc.date.issued2005en_US
dc.identifier.citationAutomatica, 2005, v. 41 n. 5, p. 873-880en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttp://hdl.handle.net/10722/156745-
dc.description.abstractThis paper is concerned with sliding mode control for uncertain stochastic systems with time-varying delay. Both time-varying parameter uncertainties and an unknown nonlinear function may appear in the controlled system. An integral sliding surface is first constructed. Then, by means of linear matrix inequalities (LMIs), a sufficient condition is derived to guarantee the global stochastic stability of the stochastic dynamics in the specified switching surface for all admissible uncertainties. The synthesized sliding mode controller guarantees the reachability of the specified sliding surface. Finally, a simulation example is presented to illustrate the proposed method. © 2005 Published by Elsevier Ltd.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_US
dc.relation.ispartofAutomaticaen_US
dc.subjectIntegral Sliding Mode Controlen_US
dc.subjectNonlinearitiesen_US
dc.subjectStochastic Systemsen_US
dc.subjectTime Delayen_US
dc.titleRobust integral sliding mode control for uncertain stochastic systems with time-varying delayen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.automatica.2004.11.035en_US
dc.identifier.scopuseid_2-s2.0-14844343213en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-14844343213&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume41en_US
dc.identifier.issue5en_US
dc.identifier.spage873en_US
dc.identifier.epage880en_US
dc.identifier.isiWOS:000228302200014-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridNiu, Y=7202225475en_US
dc.identifier.scopusauthoridHo, DWC=7402971938en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats